A Necessary and Sufficient Condition for the Diagonalization of Multi-dimensional Quasilinear Systems
MetadataShow full metadata
In this paper, the author obtains a necessary and sufficient condition on the diagonalization of multi-dimensional quasilinear systems of first order, and gives some physical applications.
CitationKong, D.-x (1999). A necessary and sufficient condition for the diagonalization of multi-dimensional quasilinear systems. Electronic Journal of Differential Equations, 1999(25), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.